# SDR DXTA2024041011458

- Difficulty date: April 10, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N746QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20709
- Aircraft time: 6,809 hours, 3,956 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT ON DEPARTURE CREW NOTICED BURNING ODOR, LOOKED BACK AND THE CABIN WAS FILLED WITH SMOKE. AFTER LANDING WE INSPECTED THE AFT EQUIPMENT BAY AND NOTICED A STRONG BURNING ODOR AND POTENTIALLY BURN MARKS ON THE ACM.  ATC DECLARED EMERGENCY.  REMOVED AND REPLACED THE ACM IAW AMM 21-52-13 OPS AND LEAK GOOD.
